Skip to Main Content

New names for foraminiferal homonyms

Eugenia Gawor-Biedowa
New names for foraminiferal homonyms
Journal of Paleontology (March 1989) 63 (2): 257

ISSN: 0022-3360
EISSN: 1937-2337
Serial Title: Journal of Paleontology
Serial Volume: 63
Serial Issue: 2
Title: New names for foraminiferal homonyms
Affiliation: Panstwowy Inst. Geol., Warsaw, Poland
Pages: 257
Published: 198903
Text Language: English
Publisher: Paleontological Society, Lawrence, KS, United States of America
References: 2
Accession Number: 1989-031997
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1989
Close Modal

or Create an Account

Close Modal
Close Modal